# SDR UALA2011011000142

- Difficulty date: January 9, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 78,833 hours, 12,751 cycles
- Engine: Pwa PW4060
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 20412230427
- Part serial: 56
- Condition: No Test
- Location: Wx Radar Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT WX RADAR WILL NOT TEST; FIRST OFFICER’S TEST OKAY.  REPLACED CAPT'S WX RADAR CONTROL PANEL AND TEST PASSED PER MM.
